# SDR ASOA01238

- Difficulty date: November 15, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE CREW REPORTED THE FORWARD EXIT LIGHT ON THE FORWARD CLOSET DOESN'T ALWAYS TEST.  MAINTENANCE REMOVED AND REPLACED 4 BULBS IN THE FORWARD EMERGENCY EXIT SIGN ON THE FORWARD CLOSET.  MAINTENANCE ALSO CHARGED THE EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
